MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE CONTROL UNIT

HOLOGIC, INC. MYOSURE CONTROL UNIT
Model Number 10-550
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.(b)(4).
 
Event or Problem Description
It was reported a physician performed myosure procedure for uterine tissue removal (exact date unknown) and the "surgeon claims that he saw flames in the interior of the controller".There were no injuries.
 
Additional Manufacturer Narrative
The investigation did not result in a malfunction.Internal reference complaint#: (b)(4).

Brand Name
MYOSURE CONTROL UNIT
Common Device Name
CONTROL UNIT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key7141946
Report Number1222780-2017-00295
Device Sequence Number1109607
Product Code HIH
UDI-Device Identifier15420045505124
UDI-Public(01)15420045505124
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number10-550
Device Catalogue Number10-550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1